Aa
A
A
A
Close
Women's Health Community
65.9k Members
Avatar universal

Very odd menstruation/spotting?

So I'll give as much background as I can. About a year and a half ago I started Daysee, which is an extended cycle birth control. About halfway into my three month pack, I started to have light spotting which lasted about four to five months straight. A few months later, I stopped taking it as I wasn't sexually active any longer and I didn't want to deal with the side effects. Anyways, about to months ago, I started Daysee again. Same as last time, about halfway in the spotting started again with just light cramps. To the main issue, and warning, it gets a little graphic: a few nights ago, I was in the bath. Since I've been spotting, I like to clean myself out with the water while in the bath to get any excess out. Well this time around, as I was pushing the water out, a rather large mass rose to the surface. Again, graphic, but as I had never seen this before, I picked it up and it did not feel at all like the normal, stringy menstrual clumps. It was quite tough and almost leathery. Ever since then my spotting has been much worse and the cramps have become substantially worse. I have a doctors appointment to renew my prescription and of course am going to bring it up then, I'd just love any ideas/insight anybody may be able to give me as to what this may be in the meantime. Thanks, ladies! :)
0 Responses
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.